# SDR AWXA200200469

- Difficulty date: May 8, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 51,107 hours, 36,318 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Part number: 652981829
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK A CRACK WAS FOUND ON METAL BRACKET ATTACHED TO L/H FUSELAGE SKIN UNDER L1 DOOR BS 332. MAINTENANCE REMOVED DAMAGED GUSSET BRACKET AT BS 332, FABRICATED A NEW BRACKET AND INSTALLED REPAIR IAW B737-300 SRM 51-10-02, P.12, AND DWG 65-29818.
